I have two installations of a web application that takes a word document and saves it as a pdf file, one hosted on Windows XP and one on Windows 2008.
Using the same doc file I get two different result pdfs where the 2008 installation is correct.
The problem is that all occurences of some unicode characters eg. a spanish ñ like in niños disappears using Arial but not using Tahoma or Verdana. So it seems font related but I don’t get why because Arial is a common font…
I’ve attached a test document and a faulty result file.
I also wonder wether there is a possibiltity to know from the framework that this will occur so I can produce an error message (e.g. Thai and Arabic does not work, can the Aspose.Words this?) would be nice to at least give a message to the user that this will be wrong.
Edit: I use version 10.4
This message was posted using Page2Forum (attachment) from Aspose.Words for .NET - Documentation